# SDR SWAA2022020232988

- Difficulty date: October 31, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 20,094 hours, 8,488 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL #140BF HAS CORROSION A LONG THE EDGES. MARKED WITH A DOT. / REMOVED CORROSION ON AFT CARGO FLOOR PANEL 140BF IAW SRM 51-10-02-0G-0. VERIFIED MATERIAL LOSS ORIGINAL .071 LOSS .004' REMAINING .067' ACCOMPLISHED REPAIR IAW EA 170516 IR AND SWA EA REPAIR-53EA-04435 REV I
